Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Acute eye pain causes

Premium Questions

Dr.  Shafi Ullah Khan MD

Does tetnus cause pain in eye balls and left temple along with pain in neck YYYY@YYYY I am 71. ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.  Chakravarthy Mazumdar MD

hi doctor, im XXXXXXX . i cant sleep night normal . my sleep time after 2clock. eye is very pain for working time in office . my work full and fully computer seeing . so kindly give a tips for carring my... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Sumit Bhatti MD

Hello.. My name is XXXXXXX I have been having headaches for several months. I have been to the eye Dr.,., sinus Dr. Dentist . . Still no answers, This pain sometimes starts in one eye, then travels ... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Raju A.T MD

Hi I am 31 years old. and software employee..it's been 3 days I am suffering from headache and eye pain . what could be the reason for this. ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Albana Sejdini MD

My 4 year old boy says his right eye hurts but their no redness or swelling, what should i do? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

two weeks pregnant with both eyes paining,whats the cause?thanks ...Hi Dr. Samuel; Am jane, 23 years, 54 kg , 5.6ft hight, i use to have occassional eyes pain ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Sanjeev Verma MD

i have eye pain, i got hair color in this eye before. right now i feel pain in my eye, i used eyeshadow and this occured afterwards. i thought i m alergic to the product. i now have... View answer

Answered by : Dr. Sanjeev Verma ( Ophthalmologist)
Dr. Dadapeer K MD

and diag as concussion. My right eye has become increasingly sore -feels like pressure behind it and hurts when I move my eyes aound. Does this eye pain seem related and if so, with whom should... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Dadapeer K MD

hi there, im 23 years, i have some health problems but im ok, the last couple of days i have had left eye pain,headache,pounding in my face,ears, and 2day my heart is beating really fast, i have had ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Ashok Kumar Dash MD

Head pain right side for 2 weeks leading up to severe pain above right eye causing loss of vision both eyes temporarily, left eye returned within 35 to 40 seconds right eye... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr.    Dariush Saghafi MD

Well, as cliche as this may sound it's absolutely true. Gotta know the cause. If from an infection external to the eye then, that's the bad guy. If due to an acute rise in fluid pressure in the eye...

Dr. Priyanka Jain MD

Hallo . Thank you for asking this question . No headache is not a common symptom but eye pain , nausea-vomiting , visual disturbances are common . Hope I have answered your query . For further questions...

Dr.     Naveen Kumar MD

Hi You can use saline eye drops to keep the eyes moist. Take OTC pain relievers such as brufen or diclofenac. Consult your doctor if the symptoms persist. Regards